# SDR FDEA201909032080

- Difficulty date: September 3, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 74,859 hours, 25,466 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Access Panel
- Part number: FXAYB7081
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AUX TANK REAR SPAR ACCESS WEB HAS CORROSION ON BOTH UPPER AND LOWER SURFACES. (PANEL RACK) REMOVED CORR IAW SRM 51-81-00 VOL II. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 FIG 1A. SH 3 ORIG .190 AFTER REWORK .152 TR# 14401. FABRICATED WEB ON TR # T19/1436040, P/N FX-AYB7081. MAJOR REPAIR.
